# SDR AWXA9900020

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI283000
- Condition: Damaged
- Location: Lavatory
- Part time: 29,863 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM SMOKE LAVATORY DET FAULT, SUSPECT LAV (AFT LEFT).  A/C RETURNED TO LAS VEGAS.  DETECTOR TAMPERED WITH BY PASSENGER.  PLACED ON MEL 26-17-01, LOCKED OUT LAV.  REMOVED AND REPLACED DETECTOR IN LAV D PER AMM CHAP 26, SYS CKS OK THROUGH CFDS.
